International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1985 / Article

Research notes | Open Access

Volume 8 |Article ID 924289 | https://doi.org/10.1155/S0161171285000904

Jan Kucera, "The spaces OM and OC are ultrabornological a new proof", International Journal of Mathematics and Mathematical Sciences, vol. 8, Article ID 924289, 4 pages, 1985. https://doi.org/10.1155/S0161171285000904

The spaces OM and OC are ultrabornological a new proof

Received28 Feb 1985

Abstract

In [1] Laurent Schwartz introduced the spaces 𝒪M and 𝒪C of multiplication and convolution operators on temperate distributions. Then in [2] Alexandre Grothendieck used tensor products to prove that both 𝒪M and 𝒪C are bornological. Our proof of this property is more constructive and based on duality.

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views87
Downloads287
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.